| Model Number |
PCF-H190L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection, that the jet tube of the colonovideoscope had foreign material.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, the reported malfunction was reproduced.Olympus confirmed that there was a foreign material.There was a white foreign matter that remained in the secondary water supply channel.There was the possibility that anti-foaming agents containing simethicone may have been left behind.There was no deformation or damage to the secondary water channel.The event can be detected and prevented in accordance with the following instructions for use (ifu).Operation manual: insertion, air/water feeding, and suction of auxiliary water feeding.Warning: nothing other than sterile water should be used for auxiliary water feeding.No additives should be put into the sterile water.Non-sterile water may cause patient cross-contamination and/or infection.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Olympus will continue to monitor the field performance of this device.